# SDR CA001024050

- Difficulty date: September 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 15,548 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fork
- Part number: 4178900
- Condition: Bent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) (AC TTSN 16500 HOURS) COULD NOT CONFIRM GEAR UP INDICATION. GEAR DOWN SATISFACTORY AND RETURNED TO BASE. NEW FORK ASSEMBLY INSTALLED. SUSPECT FAILURE DUE TO HIGH TIME/CYCLE LIFE AND ASSOCIATED FATIGUE. LOOSE OR IMPROPERLY RIGGED GEAR DURING LIFE OF AIRCRAFT HOURS AGGRAVATE THIS SITUATION.
